Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/44113
Title: Physical model studies on the stability of emerged seaside perforated semicircular breakwaters
Authors: Hegde, Arkal Vittal
Mohan, Sooraj
Pinho, José L S
Sharhabeel, P S
Keywords: Semicircular breakwater;Incident wave steepness;Dimensionless stability parameter;Dimensionless depth parameter;Buckingham π theorem;Sliding stability
Issue Date: Mar-2018
Publisher: NISCAIR-CSIR, India
Abstract: Present study discusses experiments conducted in a two dimensional monochromatic wave flume to determine the critical (minimum) weight required to resist the sliding of an emerged seaside perforated semicircular breakwater model. It is observed from a detailed review that there is hardly any literature, stressing the critical weight determination for the sliding stability of this breakwater type. Hence, the present research was taken up to study the variations in the critical weight required for sliding stability with different wave and structural specific parameters. The variations were recorded graphically using non-dimensional parameters obtained from a dimensional analysis using Buckingham’s π theorem.
Page(s): 681-685
URI: http://nopr.niscair.res.in/handle/123456789/44113
ISSN: 0975-1033 (Online); 0379-5136 (Print)
Appears in Collections:IJMS Vol.47(03) [March 2018]

Files in This Item:
File Description SizeFormat 
IJMS 47(3) 681-685.pdf348.54 kBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.